# SDR AALA202511143461

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 40,557 hours, 16,899 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARMING DOOR 1L SHOWS CHECK DOOR PRESSURE WARNING IN ARM/DISARMED STATE. MAINTENANCE FOUND L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW AND SERVICED IT PER AMM 52-10-00.
